Hi Doc..I am a 47 yr. old male and I have thinning on the top and crown of my head. i have been using an herbal shampoo ( superhair engenizer) and 1 mg. finestaride which made my hair and scalp healthier and more manageable. I wanted to add more density and decided to give scalp med, a try…used it for 2 weeks and it made my hair brittle and dry …also had some hairloss. I stopped using the product and have been off it for two weeks…but hair still feels dry and brittle…my question is how long will the effects last from the scalp med. which contains minoxdil, last and will I recover the hair that I have lost
It is impossible to tell if your dry hair was due to ScalpMed or just coincidence. Either way, it is also not possible to tell when your hair will regain the loss you suffered. I do not have any personal experience with ScalpMed, but with respect to topical minoxidil it can sometimes cause scalp irritation as an unfavorable side effect.